Access content directly

Jeremie Guilhot

18
Documents

Publications

Image document

Generalised Howe duality and injectivity of induction: the symplectic case

Thomas Gerber , Jérémie Guilhot , Cédric Lecouvey
Combinatorial Theory, 2022, 2 (2), ⟨10.5070/C62257878⟩
Journal articles hal-03370492v1
Image document

Balanced representations, the asymptotic Plancherel formula, and Lusztig's conjectures for C2

Jérémie Guilhot , James Parkinson
Algebraic Combinatorics, 2019, 2 (5), pp.969-1031. ⟨10.5802/alco.75⟩
Journal articles hal-01745431v1
Image document

A proof of Lusztig's conjectures for affine type $G_2$ with arbitrary parameters

Jérémie Guilhot , James Parkinson
Proceedings of the London Mathematical Society, 2018, 118 (5), pp.1188-1244. ⟨10.1112/plms.12211⟩
Journal articles hal-01638380v2
Image document

Admissible subsets and Littelmann paths in affine Kazhdan-Lusztig theory

Jérémie Guilhot
Transformation Groups, 2018, 23 (4), pp.915-938. ⟨10.1007/s00031-018-9495-4⟩
Journal articles hal-01333423v2

Isomorphic induced modules and Dynkin diagram automorphisms of semisimple Lie algebras

Jeremie Guilhot , Cédric Lecouvey
Glasgow Mathematical Journal, 2016, 58 (1), pp.187-203. ⟨10.1017/S0017089515000142⟩
Journal articles hal-01109350v1

Ordering Families using Lusztig's symbols in type B: the integer case

Jeremie Guilhot , Nicolas Jacon
Journal of Algebraic Combinatorics, 2015, 41 (1), pp.157-183. ⟨10.1007/s10801-014-0531-8⟩
Journal articles hal-00857874v1
Image document

Cellularity of the lowest two-sided ideal of an affine Hecke algebra

Jeremie Guilhot
Advances in Mathematics, 2014, 255, pp.525-561
Journal articles hal-00790711v2

Affine cellularity of affine Hecke algebras of rank two

Jeremie Guilhot , Vanessa Miemietz
Mathematische Zeitschrift, 2012, 271 (1-2), pp.373-397. ⟨10.1007/s00209-011-0868-9⟩
Journal articles hal-01109358v1

Kazhdan-Lusztig cells in the affine Weyl groups of rank 2

Jeremie Guilhot
International Mathematics Research Notices, 2010, 17, pp.3422-3462
Journal articles hal-01109359v1

Generalized induction of Kazhdan-Lusztig cells

Jeremie Guilhot
Annales de l'Institut Fourier, 2009, 59 (4), pp.1385-1412
Journal articles hal-01109361v1

On the lowest two-sided cell in affine Weyl groups

Jeremie Guilhot
Representation Theory, 2008, 12, pp.327-345
Journal articles hal-01109363v1

On the determination of Kazhdan-Lusztig cells in affine Weyl groups with unequal parameters

Jeremie Guilhot
Journal of Algebra, 2007, 318 (2), pp.893-917
Journal articles hal-01109366v1
Image document

Kazhdan-Lusztig cells in affine Weyl groups with unequal parameters

Jeremie Guilhot
Mathematics [math]. Université Claude Bernard - Lyon I, 2008. English. ⟨NNT : ⟩
Theses tel-00300796v1